# SDR FDEA201206112178

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 18,866 hours, 10,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part serial: A5327990200000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 152PF HAS EDGE AREA WITH IMPACT DAMAGE.   REMOVED AFT CARGO BAY FLOOR PANEL IAW AMM 53-10-33-04.  FABRICATED A NEW PANEL WITH ADHESIVE AND INSERTS IAW SRM 53-10-20, DWG 16 A53279902.  INSTALLED FLOOR PANEL TO NORMAL CONDITION IAW AMM 53-10-33-04.  GMM 6-2-100 REPAIR CLASSIFIED AS MINOR.
